MathSciNet Relay Station
MathSciNet bibliographic data
MR2223212 60J80 (60F05)
Nagaev, S. V.; Vakhtelʹ, V. I. On a local limit theorem for a critical Galton-Watson process. (Russian) Teor. Veroyatn. Primen. 50 (2005), no. 3, 457--479; translation in Theory Probab. Appl. 50 (2005), no. 3, 400–419
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement